# SDR DALA2022081505513

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 87,263 hours, 39,097 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 THE LH MLG, FWD PINTLE MOUNT, CAPTIVE NUT THREADS HAVE SOME PITTING. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-26-13. (2363187)
